MathSciNet Relay Station
MathSciNet bibliographic data
MR2431025 (2010f:14054) 14M25 (05B35 14F45)
Hower, Valerie A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4139–4142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement